I have had borderline High BP (160/90) for some time, though I think always lower outside of the Doctor's office. I started taking Diovan 80 mg (the lowest dose available), and I haven't noticed any side effects. I do bike a lot, and havn't noticed any effect on performance.
Recently my cholesterol numbers are up. I have dietary changes I'll make that I suspect are the cuplrit, but does anyone here have any info on such a drug effecting cholestorol?
In a word -no. But I believe in patient empowerment! :-) Can I suggest two things? Do an search on <A HREF="http://www.***********" TARGET=_blank>www.***********</A> for Diovan and cholesterol. Try also under its active ingredient. You often get a better class of results that way. Also try a similar search on medline
<A HREF="http://www.ncbi.nlm.nih.gov/PubMed/" TARGET=_blank>http://www.ncbi.nlm.nih.gov/PubMed/</A>
- that will turn up scientific articles.
You could also have a look at the prescribing info on a site such as
<A HREF="http://www.rxlist.com/" TARGET=_blank>http://www.rxlist.com/</A>
There are other sites that also have drug info, I like this one as its info for docs, not only patients so is more comprehensive.
cha...If U are on BP medicine and your pressure is still that high I would call the dr., as U may need something else. When I first went on 2.5 mgs. of Altace a few months ago, it was up and down. He then switched me to 5 mgs. and it came down quite abit. It still seems to fluctuate a lot and if it keeps up I am going to ask him why and should I be on something else. There are many things out there, so don't settle for anything unless it is doing the job. Good luck. JJ